# SDR DALA2024092509416

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3148 MIS DRILL ON VERTICAL WEB LOCATED BTW FR 57 TO FR 58 AT LEVEL STR 41R AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED VERTICAL WEB LOCATED BTW FR 57 TO FR 58 AT LEVEL STR 41R AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND INSTALLED FASTENERS AS PER A319 SRM. (0573857)
